# SDR UALA2011091905024

- Difficulty date: September 19, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,354 hours, 11,087 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15AB AISLE EMERGENCY LIGHT ATTACHED TO SEAT IS INOP.  REPORTED BY FLT ATTENDANT.  COMPLIED WITH MEL CARD.  REPLACED DAMAGED LIGHT, OP NORMAL.
